# SDR 95ZZZX5892

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8ZR
- Make and model: Beech 1900
- Aircraft serial: UB8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Cut
- Location: Hyd Reservoir
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA/EYW - FLT 103 - LANDING GEAR CIRCUIT BREAKER TRIPPED ON EXTENSION.  RESET AND GEAR CAME DOWN.  DETERMINED HYDRAULIC RESERVOIR CAP PREFORMED PACKING TO BE CUT, REMOVED AND REPLACED PACKING AND SERVICED SYSTEM.  OPS CHECK/LEAK CHECKS GOOD ON JACKS.
